# SDR ASOA201701045061

- Difficulty date: January 4, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: CC6701269132
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CORROSION ON THE RT WING LEADING EDGE SLAT RIBS AT OTBD FS 102.43 ABD FS 111.35 INBD SIDE. REPAIRED PER REO 670-57-42-670.
